# SDR CALA0600544

- Difficulty date: December 23, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 35,438 hours, 4,012 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945A
- Part serial: 0671
- Condition: Inoperative
- Location: Cabin
- Part time: 35,431 hours, 4,010 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

A FLIGHT ATTENDANT REPORTED SMOKE AND FUMES IN THE CABIN IN THE VICINITY OF ROWS 24-28 DURING CLIMBOUT.  THE SMOKE WAS ACCOMPANIED BY RECIR FAN STATUS MESSAGE DISPLAYED.  THE SMOKE/FUMES/FIRE/ ELECTRICAL CHECKLIST WAS PERFORMED, THE RECIRCULATION FANS WERE TURNED OFF AND THE SMOKE CEASED.  THE FLIGHT WAS CONTINUED AND LANDED SAFELY AT ITS SCHEDULED STATION WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE AFT UPPER RECIRCULATION FAN AT FAULT.  THE FAN WAS REMOVED AND REPLACED IAW MM 21-25-01.  OPERATIONAL CHECKS WERE GOOD WITH NO OTHER DEFECTS NOTED.
